View Single Post
Old 01-16-2013, 08:45 PM   #26
eatingfromacan
Junior Member
 
eatingfromacan's Avatar
 
Join Date: May 2012
Posts: 3

S/C/G: 212/209/160

Height: 5' 7"

Default

hi,

I too was switched from prozac 40 mg to wellbutrin about a month ago. It is finally kicking in for me the past week or so and I am feeling my depression lifting. It gave me nausea the first couple of weeks, but I would still eat sugars But now I think it is helping to curb my appetite. I really need it because I started the ideal protein diet 10 days ago and it is pretty restrictive.
I feel that prozac made me gain weight (or could be the 1 mg of abilify I am on). I am up 30 pounds in 5 months!! I never got over the low energy which is why she switched me.
I definately feel an energy increase, appetitie decrease, more ability to focus. I do get hot flashes though and have difficulty sleeping.
Good luck all!
It sucks depression makes you crave carbs and most depression meds can make you gain weight. constant struggle!!
eatingfromacan is offline   Reply With Quote